# SDR ASAA2019062069756

- Difficulty date: June 16, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,477 hours, 14,202 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4758
- Condition: Failed
- Location: Fuel Qty
- Part time: 47,519 hours, 14,217 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FUEL INDICATOR IN FLIGHT DECK READS 8.48, FUEL PANEL READS 7,270. GROUNDED - YES. CONFIRMED FAULT, #1 REFUEL QTY INDICATOR SHOWS BLANK. REMOVED & REPLACED #1 REFUEL QTY INDICATOR REF B737-800 AMM 28-41-61, OPS CK NML REF AMM 28-41-00-710-801. FLIGHT DECK #1 FUEL QTY MATCHES #1 REFUEL QTY INDICATOR.
